Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

My left thumb started twitching lightly about 12 hours ago

My left thumb started twitching lightly about 12 hours ago not long after lifting a heavy object whichis something i do ofetn due my work in the mining industry in western australia. Yesterday i had my 2nd of 3 hepatitis a-b vaccination. should i be worried about this twitching? i am due to fly to south america for a holiday on monday. I have also recently tried to quit smoking and use the champix tablets but smoke when i have a few drinks after work. im 5ft 2'' and 63 kilograms. i use ventolin and simbacort and also contraception - brenda. I have recently had yellow fever vaccination and H1N1 vaccination.
Asked On : Wed, 3 Feb 2010
Answers:  1 Views:  930
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response

Ok, you have got all the necessary vaccinations done. My friend also will have twitching in some of his muscles when he takes alcohol. It is because nerves are affected it seems and the same is the case with you I feel.

Answered: Wed, 3 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor